MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT

A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT
Catalog Number 07P51-31
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that false positive alinity i total b-hcg results of 228 iu/l and 221 iu/l were generated for two different patient samples (sids (b)(6)) that retested negative at <2.0 iu/l.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
After further review, the suspect medical device changed from the alinity i total b-hcg reagent (manufacturing site aidd longford, ireland) to the alinity i processing module (manufacturing site wiesbaden, germany) on october 16, 2019.New mdr number 3002809144-2019-00861 has been submited and all further information will be documented under that mdr number.

Brand Name
ALINITY I TOTAL B-HCG REAGENT KIT
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8841733
Report Number3005094123-2019-00216
Device Sequence Number311669
Product Code DHA
UDI-Device Identifier00380740160623
UDI-Public00380740160623
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P51-31
Device Lot Number01178UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I PROCESSING MODULE; ALINITY I PROCESSING MODULE; LIST 03R65-01, SERIAL (B)(4); LIST 03R65-01, SERIAL (B)(4)